Diffussion proceses with classical boundary conditions
Czechoslovak Mathematical Journal (1961)
- Volume: 11, Issue: 2, page 226-236
- ISSN: 0011-4642
Access Full Article
topHow to cite
topMandl, Petr. "Die Diffusionsprozesse mit klassischen Randbedingungen." Czechoslovak Mathematical Journal 11.2 (1961): 226-236. <http://eudml.org/doc/12071>.
@article{Mandl1961,
author = {Mandl, Petr},
journal = {Czechoslovak Mathematical Journal},
keywords = {probability theory},
language = {ger},
number = {2},
pages = {226-236},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Die Diffusionsprozesse mit klassischen Randbedingungen},
url = {http://eudml.org/doc/12071},
volume = {11},
year = {1961},
}
TY - JOUR
AU - Mandl, Petr
TI - Die Diffusionsprozesse mit klassischen Randbedingungen
JO - Czechoslovak Mathematical Journal
PY - 1961
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 11
IS - 2
SP - 226
EP - 236
LA - ger
KW - probability theory
UR - http://eudml.org/doc/12071
ER -
References
top- S. Bernstein, Limitation des modules des dérivées successives des solutions des équations du type parabolique, С. R. de l'Acad. des Sc. de l'URSS, 1938 vol. XVIII, 385-389. (1938) Zbl0019.06603
- W. Feller, 10.2307/1969644, Annals of Math., 55 (1952), 468-519. (1952) MR0047886DOI10.2307/1969644
- W. Feller, 10.1090/S0002-9947-1954-0063607-6, Transactions of the Amer. Math. Soc, 77 (1954), 1-31. (1954) Zbl0059.11601MR0063607DOI10.1090/S0002-9947-1954-0063607-6
- I. G. Petrowski, Vorlesungen über partielle Differentialgleichungen, Leipzig 1955. (1955) Zbl0064.34401MR0071609
- A. H. Тихонов А. А. Самарский, Уравнения математической физики, Москва-Ленинград 1951. (1951) Zbl1200.93002
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.